MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

AROA BIOSURGERY OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10256-2020G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hernia (2240)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient located outside of the united states underwent repair of an external pelvic organ prolapse with ovitex r.The patient experienced a recurrence of this external prolapse.This is one of two reports from the same investigator initiated study.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
MDR Report Key13170992
Report Number3010513348-2022-00002
Device Sequence Number11917090
Product Code FTM
UDI-Device Identifier09421904065345
UDI-Public09421904065345
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2022
Report Date (Section F) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberF10256-2020G
Device Catalogue NumberF10256-2020G
Device Lot NumberERT-20F07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/08/2021
Event Location Hospital
Date Report to Manufacturer12/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/05/2021